Ein analytisches Modell der projektiven Liniengeometrie.

Stanko Bilinski

Monatshefte für Mathematik (1970)

  • Volume: 74, page 193-210
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Bilinski, Stanko. "Ein analytisches Modell der projektiven Liniengeometrie.." Monatshefte für Mathematik 74 (1970): 193-210. <http://eudml.org/doc/177504>.

author = {Bilinski, Stanko},
journal = {Monatshefte für Mathematik},
keywords = {foundations of geometry},
pages = {193-210},
title = {Ein analytisches Modell der projektiven Liniengeometrie.},
url = {http://eudml.org/doc/177504},
volume = {74},
year = {1970},

AU - Bilinski, Stanko
TI - Ein analytisches Modell der projektiven Liniengeometrie.
JO - Monatshefte für Mathematik
PY - 1970
VL - 74
SP - 193
EP - 210
KW - foundations of geometry
UR - http://eudml.org/doc/177504
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.